Alert archive / California / Wind Advisories in 2011
Wind Advisory 68, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 9, 2011, 8:55 PM PST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2011, 8:55 PM PST (04:55 UTC)
- Expired
- Nov 10, 2011, 12:58 AM PST
- In force
- 4 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
908 WWUS76 KLOX 100455 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 855 PM PST WED NOV 9 2011 ...AREAS OF FROST FOR THE INTERIOR VALLEYS AND DESERT THURSDAY MORNING... ...WINDY CONDITIONS TO DEVELOP ACROSS THE MOUNTAINS THROUGH THURSDAY MORNING... .A COLD DRY AIR MASS WITH THE OFFSHORE FLOW WILL REMAIN IN PLACE THROUGH THURSDAY MORNING. A INCREASING SOUTHERLY GRADIENT ON THURSDAY WILL BRING GUSTY WINDS TO THE MOUNTAINS. CAZ059-100900- /O.CAN.KLOX.FZ.W.0003.111110T1100Z-111110T1700Z/ /O.EXB.KLOX.FR.Y.0012.111110T0900Z-111110T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 855 PM PST WED NOV 9 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY. THE FREEZE WARNING HAS BEEN CANCELLED. * TEMPERATURES AND TIMING...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES BY 600 AM THURSDAY...THEN WARM ABOVE 32 DEGREES BY 9 AM. * IMPACTS...SENSITIVE OUTDOOR PLANTS WILL BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ038-100600- /O.CAN.KLOX.FR.Y.0012.111110T1100Z-111110T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 855 PM PST WED NOV 9 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FROST ADVISORY. INCREASING WINDS EXPECTED ACROSS THE AREA AND HIGH LEVEL MOISTURE WILL INHIBIT WIDESPREAD FROST FROM DEVELOPING. PATCHY FROST REMAINS A POSSIBILITY IN WIND SHELTERED LOCATIONS. $$ CAZ054-100900- /O.NEW.KLOX.WI.Y.0068.111110T0455Z-111110T2100Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 855 PM PST WED NOV 9 2011 ...WIND ADVISORY IN EFFECT UNTIL 1 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 1 PM PST THURSDAY. * WINDS...EAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP SHORTLY AND PERSIST THROUGH EARLY THURSDAY AFTERNOON. * IMPACTS...MOTORISTS TRAVELING ON ROADWAYS...SUCH AS HIGHWAY 14 OVER THE SOLEDAD PASS AND INTERSTATE 5 FROM CASTAIC NORTH TO THE KERN COUNTY LINE...WILL LIKELY BE IMPACTED BY GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ053-100900- /O.NEW.KLOX.WI.Y.0068.111110T0455Z-111111T0300Z/ VENTURA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS 855 PM PST WED NOV 9 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 7 PM PST THURSDAY. * WINDS...EAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BECOME MORE SOUTHEASTERLY BY THURSDAY AFTERNOON. * TIMING...GUSTY EAST WINDS WILL SHIFT TO A MORE SOUTHEAST DIRECTION ON THURSDAY AFTERNOON AND PERSIST THROUGH AT LEAST THURSDAY EVENING. THERE IS A CHANCE THAT THIS ADVISORY MAY NEED TO BE EXTENDED. * IMPACTS...MOTORISTS TRAVELING ON ROADWAYS...SUCH AS HIGHWAY 33 NORTH OF MEINERS OAKS...WILL LIKELY BE IMPACTED BY GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ051-052-100900- /O.NEW.KLOX.WI.Y.0068.111110T0900Z-111111T0300Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 855 PM PST WED NOV 9 2011 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM PST THURSDAY. * WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP LATE TONIGHT AND PERSIST THROUGH THURSDAY EVENING. * TIMING...GUSTY SOUTHEAST WINDS WILL DEVELOP LATE TONIGHT AND PERSIST THROUGH AT LEAST THURSDAY EVENING. THERE IS A CHANCE THAT THIS ADVISORY MAY NEED TO BE EXTENDED. * IMPACTS...MOTORISTS TRAVELING ON ROADWAYS...SUCH AS HIGHWAY 154 OVER THE SAN MARCOS PASS AND HIGHWAY 166 BETWEEN TWITCHELL RESERVOIR AND THE CUYAMA VALLEY...WILL LIKELY BE IMPACTED BY GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ037-100900- /O.EXT.KLOX.FR.Y.0012.111110T0900Z-111110T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 855 PM PST WED NOV 9 2011 ...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY FOR THE EASTERN VALLEYS... * TEMPERATURES...IN THE EASTERN VALLEYS...TEMPERATURES WILL FALL TO AROUND 28 DEGREES AFTER 1 AM THURSDAY. TEMPERATURES WILL WARM ABOVE 32 DEGREES BY 9 AM. * IMPACTS...SENSITIVE OUTDOOR PLANTS COULD BE KILLED IF LEFT UNCOVERED IN WIND PROTECTED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HALL
1 follow-up statement
841 WWUS76 KLOX 100858 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1258 AM PST THU NOV 10 2011 ...AREAS OF FROST FOR THE INTERIOR VALLEYS AND DESERT THIS MORNING... .A COLD DRY AIR MASS WILL REMAIN IN PLACE THROUGH THURSDAY MORNING. CAZ053-101000- /O.CAN.KLOX.WI.Y.0068.000000T0000Z-111111T0300Z/ VENTURA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS 1258 AM PST THU NOV 10 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH THE DAY. $$ CAZ051-052-101000- /O.CAN.KLOX.WI.Y.0068.111110T0900Z-111111T0300Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 1258 AM PST THU NOV 10 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. LOCAL GUSTS TO 35 MPH WILL CONTINUE THROUGH THE DAY. $$ CAZ054-101000- /O.CAN.KLOX.WI.Y.0068.000000T0000Z-111110T2100Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 1258 AM PST THU NOV 10 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. LOCAL GUSTS TO 40 MPH WILL CONTINUE THROUGH THE MORNING. $$ CAZ059-101700- /O.CON.KLOX.FR.Y.0012.111110T0900Z-111110T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1258 AM PST THU NOV 10 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES AND TIMING...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES BY 6 AM PST...THEN WARM ABOVE 32 DEGREES BY 9 AM. * IMPACTS...SENSITIVE OUTDOOR PLANTS WILL BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ037-101700- /O.CON.KLOX.FR.Y.0012.111110T0900Z-111110T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 1258 AM PST THU NOV 10 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...IN THE EASTERN VALLEYS...TEMPERATURES WILL FALL TO AROUND 28 DEGREES BY 3 AM PST. TEMPERATURES WILL WARM ABOVE 32 DEGREES BY 9 AM. * IMPACTS...SENSITIVE OUTDOOR PLANTS COULD BE KILLED IF LEFT UNCOVERED IN WIND PROTECTED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ASR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 9, 6:44 PM PST, 2 hours 11 minutes earlier.
Area forecast discussion, Nov 9, 6:44 PM PST, 2 hours 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 644 PM PST WED NOV 9 2011 UPDATED AVIATION SECTION .SYNOPSIS... GUSTY OFFSHORE WINDS WILL INCREASE THE AFTERNOON TEMPERATURES INTO THURSDAY...BUT THE MORNINGS WILL BE CHILLY. A TROUGH OF LOW PRESSURE AND MOIST SOUTHERLY FLOW MAY BRING PRECIPITATION WITH BREEZY WINDS AND BELOW NORMAL TEMPERATURES OVER THE WEEKEND. THE LOW IS EXPECTED TO EXIT ON SUNDAY. A SLIGHT WARMUP WILL BEGIN NEXT WEEK. && .SHORT TERM (TODAY-SAT)...WEAK OFFSHORE FLOW PROVIDING SOME NORTHEAST WINDS TODAY AND SIGNIFICANT WARMING FOR COAST AND VALLEYS (ESPECIALLY LA/VENTURA COUNTIES). GRADIENTS SIMILAR THURSDAY BUT EVEN WEAKER UPPER SUPPORT SHOULD LIMIT WINDS TO SUB-ADVISORY LEVELS. AIR MASS WILL BE WARMER OVERALL, BUT A SIGNIFICANT INCREASE IN HIGH CLOUDS AHEAD OF OUR APPROACHING WEATHER SYSTEM MAY CUT A FEW DEGREES OFF OUR HIGH TEMPERATURES. I DID LOWER THE FORECAST A COUPLE DEGREES FOR THIS REASON, SO IF THE FORECAST OF THICKENING HIGH CLOUDS THURSDAY DOESN'T PAN OUT THEN HIGHS WILL ALMOST CERTAINLY BE WARMER THAN INDICATED. ANOTHER CHILLY NIGHT TONIGHT IN WIND PROTECTED VALLEYS, THOUGH A FEW DEGREES WARMER THAN LAST NIGHT AND THIS MORNING. THIS STILL KEEPS FREEZE WARNING LEVEL TEMPS GOING FOR THE ANTELOPE VALLEY, BUT ACROSS INTERIOR SLO AND CUYAMA TEMPS SHOULD BOTTOM OUT IN THE HIGH 20S. FORECAST CONFIDENCE BEYOND THURSDAY DROPS TO EXTREMELY LOW LEVELS AND NOW THE CONCERN IS THAT THIS STORM MAY POSSIBLY GO SO FAR SOUTH THAT RAIN AMOUNTS COULD BE DRAMATICALLY LOWER THAN PREVIOUSLY INDICATED. IN FACT, THE 18Z NAM KEEPS A SIGNIFICANT PORTION OF LA AND EASTERN VENTURA COUNTIES MOSTLY DRY WITH THIS EVENT. WHILE THIS IS AN EXTREMELY DRAMATIC SHIFT AND TOO MUCH TO GO WITH AT THIS POINT, IT CERTAINLY DEMONSTRATES THE AMAZINGLY LARGE VARIANCE IN POSSIBILITIES THAT EXISTS WITH THIS STORM. WHILE THE NAM IS AN OUTLIER IN TERMS OF PRECIP, GIVEN THE TRACK THAT ALL THE MODELS ARE SHOWING WITH THIS STORM THE DRIER SOLUTION PROBABLY HAS AT LEAST AS MUCH CHANCE OF VERIFYING, IF NOT MORE SO, THAN THE WETTER SOLUTIONS. THE LATEST PRECIP FORECAST IS NOW .5 TO 1.5 INCHES ACROSS THE AREA, WITH MUCH LESS IN THE WAY OF OROGRAPHIC ENHANCEMENT DUE TO THE WEAKER SOUTHERLY FLOW NOW SHOWN ON THE MODELS. THIS IS CONSIDERABLY HIGHER THAN THE 18Z NAM, BUT AT LEAST HALF OF WHAT THE GFS/EC/GEM SOLUTIONS ARE GOING WITH. THE GOOD NEWS IS THAT THE MODELS ARE IN MUCH BETTER AGREEMENT ON THE TIMING. RAIN SHOULD DEVELOP ALONG THE CENTRAL COAST BY FRIDAY AFTERNOON AND SPREAD INTO LA COUNTY LATE FRIDAY NIGHT OR EARLY SATURDAY MORNING. CURRENT FORECAST STILL HAS ABOUT 6 HOURS WORTH OF WIGGLE ROOM BUILT ON THE FRONT SIDE OF THAT TIME RANGE IN CASE THE SLIGHTLY FASTER CANADIAN/GFS SOLUTIONS ARE CORRECT. BY SATURDAY AFTERNOON THE FRONT HAS MOVED THROUGH THE AREA WITH JUST SOME LINGERING SHOWERS, ESPECIALLY OVER THE MTNS AND EASTERN LA COUNTY. STILL LOOKS LIKE SNOW LEVELS WILL BE PRETTY HIGH WITH THIS EVENT AND ANY SIGNIFICANT SNOW ACCUMULATIONS SHOULD STAY WELL ABOVE 7000 FEET. IT'S POSSIBLE THAT SNOW COULD BRIEFLY FALL AT LOWER ELEVATIONS EARLY ON IN THE EVENT DUE TO THE DRY AIR IN PLACE AND SOME COLD AIR DAMMING ON THE NORTH FACING SLOPES. BUT THIS WOULD BE SHORT LIVED AND NOT LIKELY TO ACCUMULATE TO MUCH. .LONG TERM (SUN-WED)...LOOKS LIKE SUNDAY SHOULD BE A DRY DAY IN MOST AREAS WITH DECREASING CLOUDS AND A WEAK NORTHWEST FLOW ALOFT. STILL PRETTY COOL ACROSS THE AREA WITH LOWER ELEVATION HIGHS IN THE 60S. A WARMING TREND IS EXPECTED MON-WED AS HEIGHTS/THICKNESSES SLOWLY BUILD ACROSS THE AREA. && .AVIATION...10/0244Z. VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. PERIODS OF LOW-LEVEL WIND SHEAR AND TURBULENCE ARE EXPECTED BETWEEN 08Z AND 20Z THURSDAY AT KBUR AND KVNY...WITH A CHANCE OF TURBULENCE AND WIND SHEAR AT KSMX...KSBA...AND KOXR. KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A 20 PERCENT CHANCE THAT EAST WINDS MAY BE GREATER THAN 10 KNOTS BETWEEN 15Z AND 21Z THURSDAY. KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. PERIODS OF LOW-LEVEL WIND SHEAR AND TURBULENCE ARE EXPECTED BETWEEN 08Z AND 20Z THURSDAY. && .MARINE...A LOW PRESSURE SYSTEM WAS APPROXIMATELY 500 MILES WEST OF CAPE MENDOCINO THIS AFTERNOON. GALE FORCE WINDS WERE WEST AND SOUTHWEST OF THE LOW CENTER AND THE GALES WILL PREVAIL AS THE LOW GRADUALLY SHIFTS SOUTH THROUGH FRIDAY. THE WINDS WILL GENERATE SEAS APPROXIMATELY 15 FEET WITHIN A FETCH AREA FROM 260-300 DEGREES RELATIVE TO SOUTHWEST CALIFORNIA. THE SWELLS WILL BEGIN ARRIVING THURSDAY NIGHT AND BUILD THROUGH FRIDAY AFTERNOON. THE SWELLS WILL LIKELY GENERATE LARGE SURF ALONG EXPOSED WEST FACING SHORES AS WELL AS STRONG RIP CURRENTS FRIDAY THROUGH SATURDAY MORNING. SOME BEACH EROSION IS EXPECTED AT HIGH TIDE WHERE HIGH TIDE OF AROUND 6 FEET IS EXPECTED TO OCCUR FRIDAY MORNING AND SATURDAY MORNING. && .LOX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING (SEE LAXNPWLOX). FROST ADVISORY (SEE LAXNPWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...WOFFORD AVIATION/MARINE...HALL SYNOPSIS...BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 9, 8:45 AM PST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 845 AM PST WED NOV 9 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-101400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 845 AM PST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AN OFFSHORE FLOW PATTERN WILL BRING WINDY CONDITIONS TO AREAS BELOW NORTHEAST FACING PASSES AND CANYONS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY ANOTHER HARD FREEZE IS POSSIBLE FOR THE ANTELOPE VALLEY THURSDAY MORNING. IT WILL BE BREEZY BELOW NORTHEAST FACING PASSES AND CANYONS THURSDAY. A SIGNIFICANT RAIN EVENT IS POSSIBLE FRIDAY AND SATURDAY. * FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD/ASR
In the hours before
Local storm report, Nov 9, 4:39 PM PST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
439 PM PST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM FREEZE 5 SE PEARBLOSSOM 34.45N 117.85W
11/09/2011 M26.00 F LOS ANGELES CA OTHER FEDERAL
TEMPERATURE OF 26 DEGREES AT VALYERMO RAWS...ELEVATION
3780 FEET. TEMPERATURES WERE REPORTED BELOW FREEZING
BETWEEN 254 AM AND 754 AM PST.
0554 AM FREEZE 11 WNW CALIFORNIA VALLE 35.38N 120.19W
11/09/2011 M25.00 F SAN LUIS OBISPO CA OTHER FEDERAL
TEMPERATURE OF 25 DEGREES AT LA PANZA RAWS...ELEVATION
1633 FEET. TEMPERATURES WERE REPORTED TO BE BELOW
FREEZING BETWEEN 1154 PM AND 654 AM PST.
0556 AM FREEZE 4 N LAKE LOS ANGELES 34.67N 117.82W
11/09/2011 M23.00 F LOS ANGELES CA OTHER FEDERAL
TEMEPRATURE OF 23 DEGREES AT SADDLEBACK BUTTE
RAWS...ELEVATION 2590 FEET. TEMPERATURES WERE REPORTED
BELOW FREEZING BETWEEN 1256 AM AND 756 AM PST.
0607 AM FREEZE 6 SSW LAKE NACIMIENTO 35.66N 120.92W
11/09/2011 M29.00 F SAN LUIS OBISPO CA OTHER FEDERAL
TEMPERATURES OF 29 DEGREES AT LAS TABLAS RAWS...ELEVATION
967 FEET. TEMPERATURES WERE BELOW FREEZING BETWEEN 407 AM
AND 707 AM PST.
0614 AM FREEZE 4 NW LANCASTER 34.74N 118.22W
11/09/2011 M21.00 F LOS ANGELES CA ASOS
TEMPERATURE OF 21 DEGREES AT WILLIAM J. FOX
AIRFIELD...ELEVATION 2346 FEET. TEMPERATURES WERE
REPORTED BELOW FREEZING BETWEEN 1056 PM AND 656 AM PST.
0837 AM NON-TSTM WND GST 3 ESE SANTA PAULA 34.33N 119.03W
11/09/2011 M59.00 MPH VENTURA CA MESONET
NORTHEAST WINDS 35 MPH GUSTING TO 59 MPH IN THE FOOTHILLS
ABOVE SANTA PAULA...ELEVATION 2350 FEET.
0949 AM NON-TSTM WND GST 5 ESE FILLMORE 34.37N 118.84W
11/09/2011 M59.00 MPH VENTURA CA OTHER FEDERAL
EAST-NORTHEAST WINDS 34 MPH GUSTING TO 59 MPH AT WILEY
RIDGE RAWS...ELEVATION 1645 FEET.
1153 AM NON-TSTM WND GST 8 ESE CASTAIC LAKE 34.60N 118.58W
11/09/2011 M53.00 MPH LOS ANGELES CA OTHER FEDERAL
EAST-NORTHEAST WINDS 29 MPH GUSTING TO 53 MPH AT WARM
SPRINGS RAWS STATION...ELEVATION 4930 FEET.
&&
HALLLocal storm report, Nov 9, 4:59 PM PST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
459 PM PST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM FREEZE 2 WNW CUYAMA 34.95N 119.68W
11/09/2011 M29.00 F SANTA BARBARA CA OFFICIAL NWS OBS
TEMPERATURE OF 29 DEGREES AT NEW CUYAMA...ELEVATION 2160
FEET. TEMPERATURES WERE REPORTED BELOW FREEZING BETWEEN
443 AM AND 713 AM PST.
0854 AM NON-TSTM WND GST 1 NNW POINT MUGU 34.11N 119.07W
11/09/2011 M66.00 MPH VENTURA CA MESONET
NORTHEAST WINDS OF 36 MPH GUSTING TO 66 MPH AT LAGUNA
PEAK...ELEVATION 1421 FEET.
&&
HALLNearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.